# SDR HNAA0700287

- Difficulty date: December 6, 2007
- Submitted: December 15, 2007
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Aircraft time: 49,691 hours, 55,535 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Spoiler Sys
- Part number: 65960
- Part serial: 478
- Condition: Failed
- Location: Nr 2
- Part time: 49,691 hours, 55,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 2 HYDRAULIC SYSTEM BEGAN LOOSING FLUID.  AT 1/2 QT LOSS, SYSTEM ISOLATION VALVE CLOSED TO PREVENT FURTHER LOSS OF FLUID.  LANDING GEAR WAS CYCLED DOWN BEFORE ISOLATION VALVE CLOSED AS A PRECAUTION.  MAINTENANCE FOUND NR 2 ROLL SPOILER UNLOADING VALVE UNSERVICEABLE.  REMOVED AND REPLACED VALVE.  SERVICED HYDRAULIC SYSTEM AND OPS CHECKED AIRCRAFT IAW MAINTENANCE MANUAL PROCEDURES.  CHECKS WERE GOOD.
